A special nonholonomic mechanical system calculated by symplectic method
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (3): 1311-1315    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
A special nonholonomic mechanical system calculated by symplectic method
Liu Shi-Xing, Guo Yong-Xin, Liu Chang
辽宁大学物理学院,沈阳 110036
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn